Alert archive / South Carolina / Small Craft Advisories in 2017
Small Craft Advisory 28, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Apr 5, 2017, 3:37 AM EDT. It took effect at Apr 5, 2017, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2017, 3:37 AM EDT (07:37 UTC)
- In effect from
- Apr 5, 2017, 8:00 PM EDT
- Expired
- Apr 6, 2017, 3:44 AM EDT
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
076 WHUS72 KCHS 050737 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 337 AM EDT WED APR 5 2017 AMZ330-350-352-354-374-051545- /O.NEW.KCHS.SC.Y.0028.170406T0000Z-170406T0800Z/ /O.NEW.KCHS.GL.A.0004.170406T0800Z-170407T0300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 337 AM EDT WED APR 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. THE RISK FOR GALE FORCE WINDS HAS INCREASED. MARINERS SHOULD CONSIDER ALTERING PLANS TO AVOID POSSIBLE HAZARDOUS CONDITIONS. && $$
5 follow-up statements
561 WHUS72 KCHS 051453 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1053 AM EDT WED APR 5 2017 AMZ330-350-352-354-374-052300- /O.CON.KCHS.SC.Y.0028.170406T0000Z-170406T0800Z/ /O.CON.KCHS.GL.A.0004.170406T0800Z-170407T0300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1053 AM EDT WED APR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. THE RISK FOR GALE FORCE WINDS HAS INCREASED. MARINERS SHOULD CONSIDER ALTERING PLANS TO AVOID POSSIBLE HAZARDOUS CONDITIONS. && $$
990 WHUS72 KCHS 051849 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 249 PM EDT WED APR 5 2017 AMZ330-060400- /O.CON.KCHS.SC.Y.0028.170406T0000Z-170406T0800Z/ /O.UPG.KCHS.GL.A.0004.170406T0800Z-170407T0300Z/ /O.NEW.KCHS.GL.W.0004.170406T0800Z-170407T0400Z/ CHARLESTON HARBOR- 249 PM EDT WED APR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT. * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT LATE TONIGHT THROUGH THURSDAY EVENING. WAVES BUILDING TO 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ350-352-354-374-060400- /O.CON.KCHS.SC.Y.0028.170406T0000Z-170406T0800Z/ /O.UPG.KCHS.GL.A.0004.170406T0800Z-170407T0300Z/ /O.NEW.KCHS.GL.W.0004.170406T0800Z-170407T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 249 PM EDT WED APR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT. * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT LATE TONIGHT THROUGH THURSDAY EVENING. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$
546 WHUS72 KCHS 060153 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 953 PM EDT WED APR 5 2017 AMZ330-061000- /O.CON.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.CON.KCHS.GL.W.0004.170406T0800Z-170407T0400Z/ CHARLESTON HARBOR- 953 PM EDT WED APR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT LATE TONIGHT THROUGH THURSDAY EVENING. WAVES BUILDING TO 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ350-352-354-374-061000- /O.CON.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.CON.KCHS.GL.W.0004.170406T0800Z-170407T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 953 PM EDT WED APR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT LATE TONIGHT THROUGH THURSDAY EVENING. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$
860 WHUS72 KCHS 060416 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1216 AM EDT THU APR 6 2017 AMZ354-374-061230- /O.CAN.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.EXT.KCHS.GL.W.0004.170406T0416Z-170407T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1216 AM EDT THU APR 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ330-061230- /O.CON.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.CON.KCHS.GL.W.0004.170406T0800Z-170407T0400Z/ CHARLESTON HARBOR- 1216 AM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO MIDNIGHT EDT TONIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS AROUND 0 FOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ350-352-061230- /O.CON.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.CON.KCHS.GL.W.0004.170406T0800Z-170407T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1216 AM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO MIDNIGHT EDT TONIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$
129 WHUS72 KCHS 060744 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 344 AM EDT THU APR 6 2017 AMZ330-061545- /O.CAN.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.EXT.KCHS.GL.W.0004.170406T0744Z-170407T0400Z/ CHARLESTON HARBOR- 344 AM EDT THU APR 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS AROUND 2 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ350-352-061545- /O.CAN.KCHS.SC.Y.0028.000000T0000Z-170406T0800Z/ /O.EXT.KCHS.GL.W.0004.170406T0744Z-170407T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 344 AM EDT THU APR 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ354-374-061545- /O.CON.KCHS.GL.W.0004.000000T0000Z-170407T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 344 AM EDT THU APR 6 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * IMPACTS...WIND AND WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 1:34 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 5, 1:34 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Charleston SC 134 AM EDT Wed Apr 5 2017 .SYNOPSIS... A warm front will lift north through the area on Wednesday then a cold front will move through late Wednesday night. Strong high pressure will build in Thursday through early next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Overnight, strong moisture and theta-e advection expected to result in a late night uptick in convective rains with perhaps some deeper convection toward daybreak in a developing warm frontal zone. We maintained ongoing pops increasing from south to north late since most high resolution models were not doing a great job with ongoing convection across the florida panhandle. Not much change on the midnight update, just some tweaks to sky cover and temps/dew points. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/... A strong upper trough will move steadily east across the central United States on Wednesday. Well out ahead of the main longwave axis, weak shortwave energy will lift northeast through the local forecast area. A surface warm front is expected to lift north through southeast GA late Wednesday morning. Strengthening and backing low-level flow will advect abundant warm and moist air into southeast GA during the morning. Fairly extensive cloud cover is anticipated though there will likely be at least some breaks that could allow for better surface heating. Despite the clouds, the GFS/NAM/ECMWF are all showing at least 1500 J/kg CAPE, potentially as high as 2500 by 18Z Wednesday across southeast GA. Shear parameters are expected to be quite strong with 0-6 km bulk shear of 40-50 kt and EHI of 1-2 units. The NAM and GFS both depict a weak upper shortwave lifting northeast through late morning which could help drive convection along and south of the warm front. We expect at least scattered showers and thunderstorms in the morning, mainly across southeast GA. Convective parameters indicate the potential for tornadoes, damaging straight-line winds, and large hail. There remains considerable uncertainty regarding the severe weather potential in the morning given the climatologically unfavorable time of day and potentially limited instability. A stronger shortwave will push through GA/SC Wednesday afternoon. By this time, all of the forecast area is expected to be in the warm sector. Meanwhile, low-level wind fields will be strengthening, and there is the potential that more surface- based instability will be in place. The actual cold front won't be pushing into the area until late Wednesday night. However, scattered to numerous storms, potentially including discrete supercells, will develop and move northeast through the area Wednesday afternoon and possibly into the evening. With this particular event, the main forcing mechanism will be waves of upper vorticity energy which are difficult to pin down this far in advance. The evolution of thunderstorm activity on Wednesday will be further dictated by how storms develop and interact. The bottom line is that the environment will be favorable for tornadoes, large hail, and damaging straight-line winds with any storms that develop, but we cannot pin down exact timing or locations. The latest Day 2 outlook from the Storm Prediction Center shows all of the area at least in an Enhanced Risk with inland areas within a Moderate Risk. The cold front will move through late Wednesday night with strong west winds building in its wake. We are showing 20-30 mph winds with gusts to 40 mph across some areas. Our current forecast is just below Wind Advisory in most areas. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Quiet and dry weather is expected through the long term period. Surface high pressure will build into the region from the west over the weekend then will eventually shift into the Atlantic early next week. Temperatures will be cooler than normal on Saturday, then will start to moderate as southerly flow sets up on the backside of the high and ridging takes place aloft. No rain chances are in the forecast. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... Overnight: as a warm front becomes better defined, we continue to expect an increase in lower clouds which may result in MVFR or even IFR conditons. Latest forecast soundings and SREF has backed off a bit on IFR conditions and we leaned toward low end MVFR to prevail later tonight into the morning. Showers and tstms can be expected today and tonight but due to a very complex mesoscale and timing issues the potential windows are still difficult to pin down. After mid morning, there is good potential for strong convective wind shear concerns and by this evening, the area looks primed for another round of strong to severe convection. Extended Aviation Outlook: Restrictions in showers/thunderstorms likely Wednesday night. Gusty west winds are expected on Thursday and again Friday. && .MARINE... Tonight: Very near Small Craft Advisory thresholds over the Georgia offshore waters. Winds should diminish some late, so held of on raising flags for now. Wednesday through Sunday: Increasing southwest flow on Wednesday ahead of the cold front. Possible Small Craft conditions in Charleston Harbor late Wed afternoon with SCA likely all waters later Wed evening. As the cold front passes late Wed night, strong west winds developing in its wake will likely yield Gale force wind gusts in most waters on Thursday. A Gale Watch may eventually be needed. Winds and seas will remain elevated through Friday, before improving late Friday night as high pressure builds in. Marine zones should be free of headlines by Saturday morning, with no additional issues expected through Sunday. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Apr 4, 3:25 PM EDT, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 325 PM EDT Tue Apr 4 2017 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-051930- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 325 PM EDT Tue Apr 4 2017 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms: Scattered thunderstorms are expected to develop Wednesday morning along and south of a warm front across southeast Georgia and extreme southern South Carolina. Some of these storms may be severe, producing tornadoes, damaging straight line winds, and large hail. A more significant severe weather threat exists across all of southeast Georgia and southern South Carolina between 2 pm and 10 pm as scattered to numerous thunderstorms develop ahead of a cold front. Tornadoes, damaging straight line winds, and large hail will be possible with some storms. Strong winds: Gusty west winds will develop on Thursday behind the cold front. A Wind Advisory may be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-051930- Inland Berkeley- 325 PM EDT Tue Apr 4 2017 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms: Scattered thunderstorms are expected to develop Wednesday morning along and south of a warm front across southeast Georgia and extreme southern South Carolina. Some of these storms may be severe, producing tornadoes, damaging straight line winds, and large hail. A more significant severe weather threat exists across all of southeast Georgia and southern South Carolina between 2 pm and 10 pm as scattered to numerous thunderstorms develop ahead of a cold front. Tornadoes, damaging straight line winds, and large hail will be possible with some storms. Strong winds: Gusty west winds will develop on Thursday behind the cold front. A Wind Advisory may be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-051930- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 325 PM EDT Tue Apr 4 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms: Showers and thunderstorms are expected to develop Wednesday into Wednesday night ahead of an approaching cold front. Some of these storms could become severe. The primary hazards are damaging winds, large hail, and isolated waterspouts. Gales: Winds to gale force will be possible Thursday and Thursday night behind a strong cold front. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:37 AM EDT | Gale Watch | CHS | 11 hr | |
| Apr 5, 2:44 PM EDT | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 29 hr |
| Apr 5, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 59 min |
| Apr 5, 2:49 PM EDT | Gale Warning | CHS | 37 hr | |
| Apr 5, 3:11 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
| Apr 5, 3:28 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 42 min |
| Apr 5, 3:38 PM EDT | Tornado Warning | CHS | Berkeley, Dorchester | 37 min |
| Apr 5, 4:19 PM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| Apr 5, 5:27 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 63 min |
| Apr 5, 5:54 PM EDT | Special Weather Statement | CHS | Hampton | 36 min |
| Apr 5, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 55 min |
| Apr 5, 6:47 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton | 44 min |
| Apr 5, 7:23 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 67 min |
| Apr 5, 7:34 PM EDT | Special Weather Statement | CHS | Beaufort | 26 min |
| Apr 5, 7:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:42 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:51 PM EDT | Special Weather Statement | CHS | Charleston | 39 min |
| Apr 5, 7:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 64 min |
| Apr 5, 4:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins, Screven | 57 min |
| Apr 5, 4:50 PM EDT | Tornado Warning | CHS | Bulloch, Candler, Jenkins, Screven | 40 min |
| Apr 5, 4:56 PM EDT | Special Weather Statement | CHS | Tattnall | 34 min |
| Apr 5, 5:19 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Evans, Tattnall | 56 min |
| Apr 5, 5:56 PM EDT | Special Weather Statement | CHS | Effingham | 34 min |
| Apr 5, 6:21 PM EDT | Tornado Warning | CHS | Bulloch, Candler, Evans, Tattnall | 39 min |
| Apr 5, 6:32 PM EDT | Tornado Warning | CHS | Evans, Tattnall | 43 min |
| Apr 5, 7:06 PM EDT | Special Weather Statement | CHS | Evans | 24 min |
Nearby
Small Craft Advisories in South Carolina, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.